IJPAM: Volume 52, No. 5 (2009)

A GENERALIZATION ON A CLASS OF SALAGEAN-TYPE
HARMONIC MULTIVALENT FUNCTIONS

P. Nirmaladevi$^1$, B. Adolf Stephen$^2$, K.G. Subramanian$^3$
$^1$Department of Mathematics
Devanga Arts College (Autonomous)
Aruppukottai, 626 101, INDIA
e-mail: [email protected]
$^{2,3}$School of Mathematical Sciences
University Sains Malaysia
Penang, 11800, MALAYSIA
$^2$e-mail: [email protected]
$^3$e-mail: [email protected]


Abstract.A class of Salagean-type harmonic multivalent functions is defined and investigated. Coefficient conditions, extreme points, distortion bounds, convex combination and convolution condition for this class are obtained.

Received: May 9, 2009

AMS Subject Classification: 30C45

Key Words and Phrases: harmonic multivalent, Salagean operator

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 5